| Model Number |
1001780J |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
User facility medwatch report received that states: mdr report #: mw5111748.During pci (percutaneous coronary intervention) for an acute mi (myocardial infarction), the end of the guidewire caught on the stent leaving a portion of the guidewire remaining caught on the stent.0.014" guidewire.Fda safety report id # (b)(4).Additionally, the following information was received: it was reported that the procedure was to treat a lesion located in the right coronary artery.After the guide wire separated, a snare was advanced to the separated portion of wire and a small piece was able to be snared and removed; however, another small piece of wire was left embedded behind the implanted stent.The patient was transferred to another hospital for second opinion related to this incident.No additional information was provided.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.Medwatch report #: mw5111748.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties and subsequent treatment appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.D10, h3 - it was initially reported that the device would be returned for analysis.Subsequent information revealed that the device was discarded and is not available for evaluation.